CaltechAUTHORS
  A Caltech Library Service

Asymptotic properties of electroproduction structure functions

Abarbanel, H. D. I. and Goldberger, M. L. and Treiman, S. B. (1969) Asymptotic properties of electroproduction structure functions. Physical Review Letters, 22 (10). pp. 500-502. ISSN 0031-9007. https://resolver.caltech.edu/CaltechAUTHORS:ABAprl69

[img]
Preview
PDF
See Usage Policy.

517kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:ABAprl69

Abstract

The joint implications of Bjorken and Regge asymptotics are discussed for the structure function of electroproduction. It is suggested that for q^2 → ∞, the function νW2 approaches a constant for large values of p ≡ mν/q^2.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1103/PhysRevLett.22.500DOIUNSPECIFIED
Additional Information:©1969 The American Physical Society (Received 31 January 1969) Work supported by the Air Force Office of Scientific Research, U. S. Air Force, under Contract No. AF49(638)-1545.
Issue or Number:10
Record Number:CaltechAUTHORS:ABAprl69
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:ABAprl69
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9407
Collection:CaltechAUTHORS
Deposited By: Arun Sannuti
Deposited On:20 Dec 2007
Last Modified:03 Oct 2019 00:00

Repository Staff Only: item control page